# SDR DL76L080753

- Difficulty date: April 10, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 55,982 hours, 8,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR AT SEAT 36 RT IS DAMAGED.  REPLACED CONNECTOR IAW DAL B767-300 SWPM 20-64-17.  OPS CHECKED GOOD IAW B767 MM 33-51-00-715-200.
